MAUDE Adverse Event Report: ACCLARENT, INC. TRUDI SUCTION, 0 DEG

ACCLARENT, INC. TRUDI SUCTION, 0 DEG
Catalog Number TDNS000Z
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during functional endoscopic sinus surgery, the trudi suction, 0-degree (b)(6) displayed a red error signal once plugged in, after registration.The trudi navigation system indicated a navigated instrument error and to replace device after 10 uses.The device had only been plugged in for 30 seconds.It was subsequently reported that there was a 30-minute delay in the case because the backup 0-degree suction also gave a red error code and couldn¿t be used.Staff had to wait for the third set of suctions to be done sterilizing.It was reported that the patient outcome was unaffected.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The suspected trudi suction, 0-degree (tdns000z) was not returned for evaluation.The customer-provided image was used to confirm product identification.The image was inconclusive of the reported issue since it does not show the trudi navigation system monitor in which would display any error codes/messages received.It was noted that part testing is not required as part of this complaint because there is a corrective and preventative action investigating the root cause of suction devices with failures related to sensor navigation.This will be monitored and trended going forward.At present, we consider this complaint to be closed.

Brand Name
TRUDI SUCTION, 0 DEG
Common Device Name
TRUDI SUCTION
Manufacturer (Section D)
ACCLARENT, INC.
31 technology drive
31 technology drive
CA 92618
Manufacturer (Section G)
ACCLARENT, INC.
31 technology drive
irvine
CA 92618
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23767586
Report Number3003418325-2025-00067
Device Sequence Number10562235
Product Code PGW
UDI-Device Identifier10705031245877
UDI-Public10705031245877
Combination Product (Y/N)N
PMA/510(K) Number
K180948
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTDNS000Z
Device Lot Number2410300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer01/08/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown